Translator Disclaimer
June, 1979 On Stationary Strategies for Absolutely Continuous Houses
Lester E. Dubins, William D. Sudderth
Ann. Probab. 7(3): 461-476 (June, 1979). DOI: 10.1214/aop/1176995047

Abstract

Whether stationary families of strategies are uniformly adequate for a leavable, analytically measurable, nonnegative gambling problem whose optimal return function is everywhere finite is a question which remains open. It is, however, given an affirmative answer if, for example, the fortune space is Euclidean and all nontrivial, available gambles are absolutely continuous with respect to Lebesgue measure.

Citation

Download Citation

Lester E. Dubins. William D. Sudderth. "On Stationary Strategies for Absolutely Continuous Houses." Ann. Probab. 7 (3) 461 - 476, June, 1979. https://doi.org/10.1214/aop/1176995047

Information

Published: June, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0401.60055
MathSciNet: MR528324
Digital Object Identifier: 10.1214/aop/1176995047

Subjects:
Primary: 60G99
Secondary: 62C05

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.7 • No. 3 • June, 1979
Back to Top